Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Tensor products of Banach algebras with involution


Author: Kjeld B. Laursen
Journal: Trans. Amer. Math. Soc. 136 (1969), 467-487
MSC: Primary 46.60
DOI: https://doi.org/10.1090/S0002-9947-1969-0234293-8
MathSciNet review: 0234293
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.60

Retrieve articles in all journals with MSC: 46.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234293-8
Article copyright: © Copyright 1969 American Mathematical Society